MAUDE Adverse Event Report: INVATEC SPA MO.MA ULTRA US; CATHETER, CAROTID, TEMPORARY, FOR EMBOLIZATION CAPTURE

INVATEC SPA MO.MA ULTRA US; CATHETER, CAROTID, TEMPORARY, FOR EMBOLIZATION CAPTURE
Catalog Number MUS0130069X6
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician used a moma ultra with a non-medtronic 6fr sheath and a 0.035 non-medtronic guidewire during treatment of a 30 mm lesion in the patient¿s mid right common carotid artery of diameter 8 mm.The ifu was followed and the device was prepped and inflated during prep without issue.It is reported when the common balloon was inflated prior to stenting it burst.The balloon burst when the physician inflated with 8 cc of the contrast/saline mixture per the ifu.No component embolisation occurred.A new moma device was used to successfully complete the procedure.No patient injury was reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MO.MA ULTRA US
Common Device Name
CATHETER, CAROTID, TEMPORARY, FOR EMBOLIZATION CAPTURE
Manufacturer (Section D)
INVATEC SPA
via martiri della liberta, 7
roncadelle 25030
IT  25030
MDR Report Key7717421
Report Number3004066202-2018-00041
Device Sequence Number16406669
Product Code NTE
UDI-Device Identifier08033477050140
UDI-Public08033477050140
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K092177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue NumberMUS0130069X6
Device Lot Number1L000677
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1